# SDR FDEA201611224197

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 52,506 hours, 16,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ARMED INDICATION FLASHING WHILE TAXING IN AFTER LANDING.  RT DOOR DAMPER AND EMERGENCY OPERATING CYLINDER PRESSURE FOUND TO BE LOW.   SERVICED CYLINDER IAW AMM 52-10-14-03-09. ARMED R1 DOOR, RECEIVED SLIDE   INDICATION ON ECAM. CYCLED R1 DOOR ARMED LEVER. OPS CHECK GOOD. ACFT OK FOR SERVICE.
